MAUDE Adverse Event Report: TELEFLEX INCORPORATED PLEUR-EVAC; BOTTLE, COLLECTION, VACUUM

TELEFLEX INCORPORATED PLEUR-EVAC; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was placed on a pleur-evac following open heart surgery.In the surgical icu, it was noted that the pleur-evac failed as it would not keep suction.The pleur-evac was changed, which resolved the air leak.

Brand Name
PLEUR-EVAC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key17412846
Report Number17412846
Device Sequence Number17901899
Product Code KDQ
UDI-Device Identifier14026704631237
UDI-Public(01)14026704631237(17)251207(10)74M2200818
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
Report Date (Section F) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74M2200818
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/06/2023